This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
I'm in the same vote. On enbrel and have developed hpv. Very tiny bumps if even noticeable at all, but its been spreading. Aldara only made my psoriasis and psa flare up. I guess the next thing is to stop enbrel till my hpv clears up? I am 29, male, non smoker. Enbrel is the only med I take.
I've been on enbrel since 2003. I didn't develop or notice an infection until about a year ago. I am not saying enbrel caused it, but I've either had since college and slowly enbrel suppressed my immune system and the infection popped up again or I developed a recent infection. Eitherway, I have an infection now that I've tried to treat with aldara but has made my psoriasis worse and thus spread the infection making the infection worse, ie more warts. They are incredibly small and not that noticeable (except to me) and its spreading. I dont want to stop enbrel, but I'm afraid i may have to at some point to help my body clear or help fight the infection if at all. I dont know. Its very frustrating and no one seems to be able to help me.
Only problem is that I am a male and there are no regular check ups i can seek other than dermatology ones. Again, I am not worried about my hpv presence alone, but more by the fact that I am on an anti-TNF alpha therapy which compromises my immune system. I have no clue what strain my HPV is, but the last thing I want to happen is to have my HPV lead to some sort of penile cancer. Extremely rare in immune competent individuals, but not in those who are on immunosuppressive therapies. Not gonna lie, i know this may be a long time down the road, but I'm scared. I'm over HPV and its presentation, but considering how oncogenic it could be, I'm scared. No idea what strain HPV i have, but there is no test for males. Nothing! And very little resources for males.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.